# SDR 95ZZZX3429

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105Y
- Make and model: Gulstm G1159A
- Aircraft serial: 412
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1159AC2005551
- Condition: Cracked
- Location: Tail Compartment
- Part time: 5,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION, FOUND APU DUCT CRACKED AT 'Y' JUNCTION.  CRACK WAS APPROXIMATELY .50 INCH LONG AND HAD OPENED UP TO APPROXIMATELY .1532 INCH ALLOWING EXTREMELY HOT BLEED AIR FROM APU TO BLOW THROUGH INSULATION ON THE DUCT INTO THE TAIL COMPARTMENT OF THE AIRCRAFT.
